Annales Academiæ Scientiarum Fennicæ


Volumen 35, 2010

Back to main page



Adamowicz, Tomasz, and Nageswari Shanmugalingam: Non-conformal Loewner type estimates for modulus of curve families, pp. 609-626

Arsenovic, Milos, Vesna Manojlovic, and Miodrag Mateljevic: Lipschitz-type spaces and harmonic mappings in the space, pp. 379-387

Bishop, Christopher J.: Tree-like decompositions and conformal maps, pp. 389-404

Blasco, Oscar, and Salvador Pérez-Esteva: A space of projections on the Bergman space, pp. 209-219

Bögelein, Verena, and Jens Habermann: Gradient estimates via non standard potentials and continuity, pp. 641-678

Bojarski, Bogdan: On the Beltrami equation, once again: 54 years later, pp. 59-73

Bojarski, Bogdan: Correction to "Primary solutions of general Beltrami equations", pp. 331-333

Bonfert-Taylor, Petra, Richard D. Canary, Gaven Martin, Edward C. Taylor and Michael Wolf: Ambient quasiconformal homogeneity of planar domains, pp. 275-283

Brakalova, Melkana A.: Sufficient and necessary conditions for conformality. Part II. Analytic viewpoint, pp. 235-254

Chen, Huaihui, and Wen Xu: Lacunary series and QK spaces on the unit ball, pp. 47-57

Diening, Lars, Michael Ruzicka, and Katrin Schumacher: A decomposition technique for John domains, pp. 87-114

Durán, Ricardo G., and Fernando López García: Solutions of the divergence and Korn inequalities on domains with an external cusp, pp. 421-438

Durand-Cartagena, Estibalitz, and Antoine Lemenant: Some stability results under domain variation for Neumann problems in metric spaces, pp. 537-563

Elin, Mark, Dmitry Khavinson, Simeon Reich, and David Shoikhet: Linearization models for parabolic dynamical systems via Abel's functional equation, pp. 439-472

Eremenko, Alexandre: Brody curves omitting hyperplanes, pp. 565-570

Fenton, P.C., and John Rossi: Two-variable Wiman-Valiron theory and PDEs, pp. 571-580

Gardiner, Stephen J., and Marius Ghergu: Champagne subregions of the unit ball with unavoidable bubbles, pp. 321-329

Gill, James T.: Planar maps of sub-exponential distortion, pp. 197-207

Havard, Guillaume, Mariusz Urbanski, and Michel Zinsmeister: Variations of Hausdorff dimension in the exponential family, pp. 351-378

Hovila, Risto: The dimension spectrum of projected measures on Riemann manifolds, pp. 595-608

Hughes, Bruce, Álvaro Martínez-Pérez, and Manuel A. Morón: Bounded distortion homeomorphisms on ultrametric spaces, pp. 473-492

Ibragimov, Zair: Quasi-isometric extensions of quasisymmetric mappings of the real line compatible with composition, pp. 221-233

Jensen, Gerd, and Christian Pommerenke: Laurent separation, the Wiener algebra and random walks, pp. 179-195

Jones, Peter W., Mauro Maggioni, and Raanan Schul: Universal local parametrizations via heat kernels and eigenfunctions of the Laplacian, pp. 131-174

Kaimanovich, Vadim A.: Hopf decomposition and horospheric limit sets, pp. 335-350

Katz, Neil N.: A modulus for curves from distance, pp. 3-21

Klén, Riku: Close-to-convexity of quasihyperbolic and j-metric balls, pp. 493-501

Koskela, Pekka, Dachun Yang and Yuan Zhou: A Jordan Sobolev extension domain, pp. 309-320

Kwakkel, Ferry, and Vladimir Markovic: Topological entropy and diffeomorphisms of surfaces with wandering domains, pp. 503-513

Li, Yaxiang, and Xiantao Wang: Unions of John domains and uniform domains in real normed vector spaces, pp. 627-632

Liu, Lixin, Athanase Papadopoulos, Weixu Su and Guillaume Théret: On length spectrum metrics and weak metrics on Teichmüller spaces of surfaces with boundary, pp. 255-274

Maeda, Fumi-Yuki, Yoshihiro Mizuta, and Takao Ohno: Approximate identities and Young type inequalities in variable Lebesgue-Orlicz spaces Lp(.)(log L)q(.), pp. 405-420

Magnus, Robert, and Olivier Moschetta: Non-degeneracy of perturbed solutions of semilinear partial differential equations, pp. 75-86

Mizuta, Yoshihiro, Takao Ohno, Tetsu Shimomura and Naoki Shioji: Compact embeddings for Sobolev spaces of variable exponents and existence of solutions for nonlinear elliptic problems involving the p(x)-Laplacian and its critical exponent, pp. 115-130

Rafeiro, Humberto, and Stefan Samko: Corrigendum to "Hardy type inequality in variable Lebesgue spaces", pp. 679-680

Salimov, Ruslan: On regular homeomorphisms in the plane, pp. 285-289

Schippers, Eric: The derivative of the Nehari functional, pp. 291-307

Semmler, Gunter: Complete interpolating sequences, the discrete Muckenhoupt condition, and conformal mapping, pp. 23-46

Shen, Yuliang: Fredholm eigenvalue for a quasi-circle and Grunsky functionals, pp. 581-593

Tossavainen, Timo: A distance estimate on the boundary of a conformal deformation of the unit ball satisfying a Harnack inequality and the Gehring-Hayman property, pp. 175-178

Tuhola-Kujanpää, Anna: A potential theory approach to the equation -\Delta u = |\nabla u|2, pp. 633-640

Wen, Zhi-Ying, and Li-Feng Xi: On the dimensions of sections for the graph-directed sets, pp. 515-535